# SDR AU000707

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FRONT VERTICAL STRINGER CRACKED AT FRAME 36. FOUND DURING EDDY CURRENT INSPECTION IAW SB A320-57-1017.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Airbus SB A320-57-1017](https://openairdocs.org/service-documents/airbus/a320-57-1017.md). Cited as "SB A320-57-1017". OpenAirDocs has a copy of another revision
